# SDR MASA2020050810059

- Difficulty date: May 8, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000681
- Aircraft time: 7,155 hours, 4,201 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT IND NOT BLINKING
PLCED ON MEL
